# SDR HEEA0010862

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2840 · Fuel Indicating System
- Part: Ammeter
- Part number: 407375007101
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE AMMETER PEGS OUT AND WILL NOT RETURN TO ZERO.
